# SDR TWAA9714502

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 783 - DURING PRE-FLIGHT WHEN CREW TURNED ON AIR CONDITIONING, THEY REPORTED SMOKE IN THE CABIN.  OPERATED LT AND RT AIR CONDITIONING PACKS FULL HOT AND COLD USING APU AND ENGINE AIR.  UNABLE TO DUPLICATE.  SUSPECT DE-ICING FLUID INJESTION.  CHECK-C 2D.  02-13-97.  JFK.  (X)
